# SDR FDEA201804050999

- Difficulty date: April 5, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA32257
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  BS 1967,  RBL 48 FLOOR SUPPORT HAS CORROSION ON LOWER FWD CORNER.  FABRICATED A NEW FLOOR SUPPORT AND INSTALLED IAW DWG AGA3225
